# SDR ASAA2013091295966

- Difficulty date: September 12, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 64,710 hours, 36,935 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56100031
- Part serial: ASA65LH
- Condition: Out Of Track
- Location: L2
- Part time: 35,661 hours, 19,726 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CLOSING CAPTAIN`S SLIDING WINDOW CAME OUT OF TRACK.  ACFT GROUNDED. REPOSITIONED CAPTIANS SLIDING WINDOW BACK TO TRACK IAW AMM 56-12-11-404. OPS CHECKED NORMAL.
